# SDR AALA20100322DFW02

- Difficulty date: March 21, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,806 hours, 24,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT SEAT 27D MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHTING AT SEAT 27D, OPS CHECKED NORMAL.
